# SDR CA130211001

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 47,396 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B546CAM0104
- Condition: Failed
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH BETWEEN 200-150 HAD DUEL FMGC FAILURE TWICE MOC ADVISED AND MAINTENANCE WILL MEET ON ARRIVAL   REPLACED AND TESTED FMGC NR 1 DUE TO HISTORY IAW AMM - OPS CHECK SERVICE.  AUTO LAND TEST PERFORMED. OPS CHHECK SERV.
